Bipartite graphs and quasipositive surfaces

Baader, Sebastian (2014). Bipartite graphs and quasipositive surfaces. Quarterly Journal of Mathematics, 65(2), pp. 655-664. Oxford University Press 10.1093/qmath/hat014

[img] Text
655.full.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (310kB) | Request a copy
[img]
Preview
Text
hat014.pdf - Other
Available under License Publisher holds Copyright.

Download (310kB) | Preview

We present a simple combinatorial model for quasipositive surfaces and positive braids, based on embedded bipartite graphs. As a first application, we extend the well-known duality on standard diagrams of torus links to twisted torus links. We then introduce a combinatorial notion of adjacency for bipartite graph links and discuss its potential relation with the adjacency problem for plane curve singularities.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

Subjects:

500 Science > 510 Mathematics

ISSN:

0033-5606

Publisher:

Oxford University Press

Language:

English

Submitter:

Sebastian Baader

Date Deposited:

27 Feb 2015 11:27

Last Modified:

25 Oct 2019 00:28

Publisher DOI:

10.1093/qmath/hat014

BORIS DOI:

10.7892/boris.63577

URI:

https://boris.unibe.ch/id/eprint/63577

Actions (login required)

Edit item Edit item
Provide Feedback